Alert archive / Puerto Rico / High Surf Advisories in 2012

High Surf Advisory 5, NWS JSJ

February 12, 2012

NWS JSJ issued this high surf advisory at Feb 12, 2012, 8:33 PM CST. It took effect at Feb 13, 2012, 4:00 PM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2012, 8:33 PM CST (02:33 UTC)
In effect from
Feb 13, 2012, 4:00 PM CST
Expired
Feb 15, 2012, 1:00 PM CST
In force
45 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WHCA42 TJSJ 130233
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1033 PM AST SUN FEB 12 2012

...LARGE NORTHWEST SWELLS WILL BEGIN TO INVADE THE LOCAL WATERS ON
MONDAY EVENING...

.A LARGE AREA OF STRONG WINDS ASSOCIATED TO A LOW PRESSURE SYSTEM
ACROSS THE NORTHWEST ATLANTIC WILL CONTINUE TO GENERATE LARGE AND
LONG PERIOD NORTHWEST SWELLS. THESE SWELLS WILL BEGIN TO INVADE
THE LOCAL ATLANTIC WATERS AND ALL LOCAL PASSAGES ON MONDAY EVENING.
THIS SWELL EVENT WILL GENERATE LARGE BREAKING WAVE...BEACH EROSION
AND INCREASE THE POTENTIAL FOR COASTAL FLOODING TO OCCUR DURING
HIGH TIDES. IN ADDITION...ROUGH AND DANGEROUS SURF CONDITIONS ALONG
LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST THROUGH NORTHEAST
EXPOSED COASTS ARE EXPECTED.


PRZ001-002-005-008-010-012-VIZ001-131445-
/O.NEW.TJSJ.SU.Y.0005.120214T0000Z-120215T1000Z/
/O.NEW.TJSJ.CF.A.0001.120214T0000Z-120214T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
1033 PM AST SUN FEB 12 2012

...HIGH SURF ADVISORY IN EFFECT FROM 8 PM MONDAY TO 6 AM AST
WEDNESDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 6 AM AST
WEDNESDAY. A COASTAL FLOOD WATCH HAS ALSO BEEN ISSUED. THIS
COASTAL FLOOD WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY AFTERNOON. 


* WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 11 FEET WILL GENERATE
  LARGE BREAKING WAVES OF 10 TO 16 FEET AND FREQUENT STRONG RIP
  CURRENTS.

* TIMING: VERY ROUGH AND DANGEROUS SURF CONDITIONS WILL BEGIN TO
  AFFECT THE LOCAL COAST ON MONDAY EVENING.

* IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP 
  CURRENTS AND BEACH EROSION ARE EXPECTED.

* COASTAL FLOODING: COASTAL FLOODING IS LIKELY AS LARGE SWELL AND
  HIGHER NORMAL TIDES WILL COMBINE ON MONDAY NIGHT AND TUESDAY.

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN HARBOR: 	2:26 AM AST TUESDAY AT 1.4 FEET.

ARECIBO: 		1:34 AM AST TUESDAY AT 1.8 FEET.

AGUADILLA: 		1:22 AM AST TUESDAY AT 1.4 FEET.

MAGENS BAY		3:36 AM AST TUESDAY AT 0.9 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE FOR
FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE
ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO
PROTECT PROPERTY.

&&

$$

PRZ013-VIZ002-131445-
/O.NEW.TJSJ.SU.Y.0005.120214T0000Z-120215T1000Z/
VIEQUES-ST CROIX-
1033 PM AST SUN FEB 12 2012

...HIGH SURF ADVISORY IN EFFECT FROM 8 PM MONDAY TO 6 AM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 6 AM AST
WEDNESDAY. 



* WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 11 FEET WILL GENERATE
  LARGE BREAKING WAVES OF 10 TO 16 FEET AND FREQUENT STRONG RIP
  CURRENTS.

* TIMING: VERY ROUGH AND DANGEROUS SURF CONDITIONS WILL BEGIN TO
  AFFECT THE LOCAL COAST ON MONDAY EVENING.

* IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP 
  CURRENTS AND BEACH EROSION ARE EXPECTED.

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN HARBOR: 	2:26 AM AST TUESDAY AT 1.4 FEET.

ARECIBO: 		1:34 AM AST TUESDAY AT 1.8 FEET.

AGUADILLA: 		1:22 AM AST TUESDAY AT 1.4 FEET.

MAGENS BAY 		3:36 AM AST TUESDAY AT 0.9 FEET.

CHRISTIANSTED HARBOR	3:37 AM AST TUESDAY AT 0.7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
8 follow-up statements
344 
WHCA42 TJSJ 130750 AAA
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
350 AM AST MON FEB 13 2012

...LARGE NORTHWEST SWELLS WILL BEGIN TO INVADE THE LOCAL WATERS
LATE MONDAY AFTERNOON...

.A LARGE AREA OF STRONG WINDS ASSOCIATED WITH A LOW PRESSURE SYSTEM
ACROSS THE NORTHWEST ATLANTIC WILL CONTINUE TO GENERATE LARGE AND
LONG PERIOD NORTHWEST SWELLS. THESE SWELLS WILL BEGIN TO INVADE
THE LOCAL ATLANTIC WATERS AND ALL LOCAL PASSAGES LATE MONDAY
AFTERNOON. THIS SWELL EVENT WILL GENERATE LARGE BREAKING WAVES...
BEACH EROSION AND INCREASE THE POTENTIAL FOR COASTAL FLOODING
DURING HIGH TIDES. IN ADDITION...ROUGH AND DANGEROUS SURF
CONDITIONS ALONG LOCAL REEFS...BEACHES AND SHOALS OF THE
NORTHWEST THROUGH NORTHEAST EXPOSED COASTS ARE EXPECTED.

PRZ001-002-005-008-010-012-VIZ001-131845-
/O.EXT.TJSJ.SU.Y.0005.120213T2200Z-120215T1000Z/
/O.EXT.TJSJ.CF.A.0001.120213T2200Z-120214T2000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
350 AM AST MON FEB 13 2012

...HIGH SURF ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 AM AST WEDNESDAY...
...COASTAL FLOOD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
TUESDAY AFTERNOON...

THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 AM AST WEDNESDAY. THE COASTAL FLOOD WATCH IS NOW IN EFFECT FROM
THIS EVENING THROUGH TUESDAY AFTERNOON. 

* WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 11 FEET WILL GENERATE 
  LARGE BREAKING WAVES OF 10 TO 16 FEET AND FREQUENT STRONG RIP 
  CURRENTS. 

* TIMING: VERY ROUGH AND DANGEROUS SURF CONDITIONS WILL BEGIN TO
  AFFECT NORTHWEST PUERTO RICAN COASTS LATE MONDAY AFTERNOON AND
  THE REST OF THE LOCAL COASTLINE ON MONDAY EVENING IN PUERTO RICO
  AND THE NORTHERN U.S. VIRGIN ISLANDS. 

* IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP 
  CURRENTS AND BEACH EROSION ARE EXPECTED. 

* COASTAL FLOODING: COASTAL FLOODING IS LIKELY AS LARGE SWELL 
  AND HIGHER NORMAL TIDES WILL COMBINE ON MONDAY NIGHT AND 
  TUESDAY. 

* THE TIMES AND HEIGHTS OF THE HIGH TIDES ON TUESDAY FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN HARBOR: 	2:26 AM AST AT 1.4 FEET AND
                        1:45 PM AST AT 0.9 FEET.

ARECIBO: 		1:34 AM AST AT 1.8 FEET AND
                        1:02 PM AST AT 1.3 FEET.

AGUADILLA: 		1:22 AM AST AT 1.4 FEET AND
                        1:04 PM AST AT 1.0 FEET.

MAGENS BAY		3:36 AM AST AT 0.9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE TO COASTAL 
FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE
ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO
PROTECT PROPERTY.

&&

$$

PRZ013-VIZ002-131845-
/O.EXT.TJSJ.SU.Y.0005.120214T0400Z-120215T1000Z/
VIEQUES-ST CROIX-
350 AM AST MON FEB 13 2012

...HIGH SURF ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
AST WEDNESDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM AST WEDNESDAY. 

* WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 11 FEET WILL GENERATE 
  LARGE BREAKING WAVES OF 10 TO 16 FEET AND FREQUENT STRONG RIP 
  CURRENTS. 

* TIMING: VERY ROUGH AND DANGEROUS SURF CONDITIONS WILL BEGIN TO 
  AFFECT THE LOCAL COAST AFTER MIDNIGHT TONIGHT. 

* IMPACTS: LARGE BREAKING WAVES...FREQUENT AND STRONG RIP 
  CURRENTS AND BEACH EROSION ARE EXPECTED. 

* THE TIMES AND HEIGHTS OF THE HIGH TIDES ON TUESDAY FOR THE FOLLOWING 
  LOCATIONS ARE: 

PUNTA MULAS, VIEQUES:	2:12 AM AST AT 1.0 FEET AND
                        1:31 PM AST AT 0.7 FEET.

CHRISTIANSTED HARBOR	3:37 AM AST TUESDAY AT 0.7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
128 
WHCA42 TJSJ 131840
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
240 PM AST MON FEB 13 2012

...DANGEROUS SURF CONDITIONS EXPECTED STARTING TONIGHT....

.LARGE NORTHWEST SWELLS WILL BEGIN TO IMPACT THE ATLANTIC
COASTLINE OF PUERTO RICO AND THE NORTHERN U.S. VIRGIN ISLANDS
TONIGHT AND CAUSE LARGE BREAKING WAVE ACTION WITH NUMEROUS RIP
CURRENTS...MINOR COASTAL FLOODING AND BEACH EROSION.

PRZ001-002-005-008-010-012-VIZ001-140245-
/O.UPG.TJSJ.CF.A.0001.120213T2200Z-120214T2000Z/
/O.NEW.TJSJ.CF.Y.0001.120214T0000Z-120214T1200Z/
/O.CON.TJSJ.SU.Y.0005.120213T2200Z-120215T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
240 PM AST MON FEB 13 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM AST WEDNESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
8 AM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
8 AM AST TUESDAY. THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT.
A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
6 AM AST WEDNESDAY. 

* WAVES AND SURF: NORTHWEST SWELLS OF 8 TO 10 FEET WILL GENERATE
  LARGE BREAKING WAVES OF 12 TO 18 FEET AND NUMEROUS RIP CURRENTS.

* TIMING: TONIGHT THROUGH TUESDAY NIGHT.
 
* IMPACTS: NUMEROUS RIP CURRENTS...MINOR COASTAL FLOODING AND
  BEACH EROSION.

* COASTAL FLOODING: TOTAL WATER RISES OF 2 TO 4 FEET ABOVE
  INUNDATION LEVEL ARE EXPECTED AT THE TIME OF HIGH TIDE TONIGHT.
  THIS MAY POSE A THREAT TO LIFE AND PROPERTY WITH MINOR COASTAL
  FLOODING AND BEACH EROSION EXPECTED.

* THE TIMES AND HEIGHTS OF THE HIGH TIDES ON TUESDAY FOR THE
  FOLLOWING LOCATIONS ARE: 


AGUADILLA: 1:22 AM AST AT 1.4 FEET.

ARECIBO: 1:34 AM AST AT 1.8 FEET.

MAYAGUEZ: 1:47 AM AST AT 1.6 FEET.

MAGENS BAY: 3:36 AM AST AT 0.9 FEET.

SAN JUAN HARBOR: 2:26 AM AST AT 1.4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY MEANS THAT MINOR COASTAL FLOODING IS
OCCURRING OR IS POSSIBLE WITHIN 12 HOURS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

PRZ013-VIZ002-140245-
/O.CON.TJSJ.SU.Y.0005.120214T0400Z-120215T1000Z/
VIEQUES-ST CROIX-
240 PM AST MON FEB 13 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM AST WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM AST WEDNESDAY. 

* WAVES AND SURF: NORTHWEST SWELLS OF 7 TO 10 FEET WILL GENERATE
  LARGE BREAKING WAVES OF 8 TO 12 FEET AND SCATTERED RIP CURRENTS.

* TIMING: TONIGHT THROUGH TUESDAY NIGHT.

* IMPACTS: ROUGH SURF CONDITIONS WITH SCATTERED RIP CURRENTS AND
  MINOR LOCALIZED BEACH EROSION POSSIBLE.

* THE TIMES AND HEIGHTS OF THE HIGH TIDES ON TUESDAY FOR THE 
  FOLLOWING LOCATIONS ARE: 

PUNTA MULAS... VIEQUES: 2:12 AM AST AT 1.0 FEET 
 			1:31 PM AST AT 0.7 FEET.

CHRISTIANSTED HARBOR	3:37 AM AST TUESDAY AT 0.7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
722 
WHCA42 TJSJ 140245
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1045 PM AST MON FEB 13 2012

...DANGEROUS SURF CONDITIONS EXPECTED...

.LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO
BUILD ACROSS THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES
THE REST OF TONIGHT THROUGH EARLY TUESDAY...THEN CONTINUE TO
AFFECT THE WATERS LATER TUESDAY THROUGH WEDNESDAY. THESE SWELLS
WILL IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL
ISLANDS...PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP
CURRENTS...MINOR COASTAL FLOODING AND BEACH EROSION.

PRZ001-002-005-008-010-012-VIZ001-141200-
/O.CON.TJSJ.CF.Y.0001.000000T0000Z-120214T1200Z/
/O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
1045 PM AST MON FEB 13 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
TUESDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
WEDNESDAY...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
TUESDAY FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...
CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS.

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY
FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...
CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS.

* WAVES AND SURF: NORTH NORTHWEST SWELLS OF 7 TO 10 FEET WILL
  GENERATE LARGE BREAKING WAVES OF 12 TO 18 FEET...AND LOCALLY
  HIGHER AND NUMEROUS RIP CURRENTS.

* TIMING: THE REST OF TONIGHT THROUGH EARLY WEDNESDAY.

* IMPACTS: LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS...MINOR
  COASTAL FLOODING AND BEACH EROSION.

* COASTAL FLOODING: TOTAL WATER RISES OF 2 TO 4 FEET ABOVE
  INUNDATION LEVEL ARE EXPECTED AT THE TIME OF HIGH TIDE EARLY
  TUESDAY MORNING. THIS MAY POSE A THREAT TO LIFE AND PROPERTY
  WITH MINOR COASTAL FLOODING AND BEACH EROSION EXPECTED.

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING
  LOCATIONS ARE:

SAN JUAN: 	2:26 AM AST TUESDAY MORNING AT 1.4 FEET.
		1:45 PM AST TUESDAY AFTERNOON AT 0.9 FEET.

AGUADILLA:	1:22 AM AST TUESDAY MORNING AT 1.4 FEET.
 		1:04 PM AST TUESDAY AFTERNOON AT 1.0 FEET.

ARECIBO: 	1:34 AM AST TUESDAY MORNING AT 1.8 FEET.
 		1:02 PM AST TUESDAY AFTERNOON AT 1.3 FEET.

MAYAGUEZ: 	1:47 AM AST TUESDAY MORNING AT 1.6 FEET.
 		1:47 PM AST TUESDAY AFTERNOON AT 1.0 FEET.

MAGENS BAY: 	3:36 AM AST TUESDAY MORNING AT 0.9 FEET.
 		4:48 AM AST WEDNESDAY MORNING AT 1.0 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY MEANS THAT MINOR COASTAL FLOODING IS
OCCURRING OR IS POSSIBLE WITHIN 12 HOURS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

PRZ013-VIZ002-141200-
/O.CON.TJSJ.SU.Y.0005.120214T0400Z-120215T1000Z/
VIEQUES-ST CROIX-
1045 PM AST MON FEB 13 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY
FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF VIEQUES AND ST CROIX.

* WAVES AND SURF: NORTHWEST SWELLS OF 6 TO 8 FEET WILL GENERATE
  LARGE BREAKING WAVES OF 8 TO 12 FEET AND SCATTERED RIP CURRENTS.

* TIMING: THE REST OF TONIGHT THROUGH EARLY WEDNESDAY.

* IMPACTS: LARGE BREAKING WAVES...DANGEROUS SURF CONDITIONS WITH
  SCATTERED RIP CURRENTS AND MINOR LOCALIZED BEACH EROSION
  POSSIBLE.

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING
  LOCATIONS ARE:

PUNTA MULAS...VIEQUES:  2:12 AM AST TUESDAY MORNING AT 1.0 FEET.
			1:31 PM AST TUESDAY AFTERNOON AT 0.7 FEET.

CHRISTIANSTED HARBOR	3:37 AM AST TUESDAY MORNING AT 0.7 FEET.
 			4:54 AM AST WEDNESDAY MORNING AT 0.7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
371 
WHCA42 TJSJ 141229
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
829 AM AST TUE FEB 14 2012

...DANGEROUS SURF CONDITIONS EXPECTED...

.LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO
AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES
THE REST OF TODAY THROUGH WEDNESDAY MORNING. THESE SWELLS WILL
IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL
ISLANDS...PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS
AND LOCALIZED BEACH EROSION.

PRZ001-002-005-008-010-012-VIZ001-141500-
/O.EXP.TJSJ.CF.Y.0001.000000T0000Z-120214T1200Z/
/O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
829 AM AST TUE FEB 14 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
WEDNESDAY...
...COASTAL FLOOD ADVISORY HAS EXPIRED...

THE COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. NO PUBLIC
REPORTS HAVE BEEN RECEIVED THIS MORNING ABOUT COASTAL FLOODING
PROBLEMS ALONG THE NORTHERN COASTS OF PUERTO RICO AND U.S. VIRGIN
ISLANDS...AS THE THREAT OF SIGNIFICANT COASTAL FLOODING IS NO
LONGER EXPECTED.

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY
FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...
CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS

* WAVES AND SURF: NORTH NORTHWEST SWELLS OF 7 TO 10 FEET WILL
  GENERATE LARGE BREAKING WAVES BETWEEN 12 AND 18 FEET...AND
  LOCALLY HIGHER AND NUMEROUS RIP CURRENTS.

* TIMING: THE REST OF TODAY THROUGH EARLY WEDNESDAY.

* IMPACTS: LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS...MINOR
  COASTAL FLOODING AND BEACH EROSION. VERY LOCALIZED FLOODING IS
  STILL POSSIBLE IN ISOLATED AREAS ALONG THE NORTHWEST AND NORTH
  FACING COASTLINES OF PUERTO RICO...CULEBRA AND ST. THOMAS.

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN: 	1:45 PM AST TUESDAY AFTERNOON AT 0.9 FEET.
 		3:34 AM AST WEDNESDAY MORNING AT 1.5 FEET. 

AGUADILLA: 	1:04 PM AST TUESDAY AFTERNOON AT 1.0 FEET.
		2:28 AM AST WEDNESDAY MORNING AT 1.4 FEET.

ARECIBO: 	1:02 PM AST TUESDAY AFTERNOON AT 1.3 FEET.
 		2:40 AM AST WEDNESDAY MORNING AT 1.9 FEET.

MAYAGUEZ: 	1:47 PM AST TUESDAY AFTERNOON AT 1.0 FEET.
 		2:52 AM AST WEDNESDAY MORNING AT 1.6 FEET.

MAGENS BAY: 	4:48 AM AST WEDNESDAY MORNING AT 1.0 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

PRZ013-VIZ002-141500-
/O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1000Z/
VIEQUES-ST CROIX-
829 AM AST TUE FEB 14 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY. 

* WAVES AND SURF: NORTHWEST SWELLS OF 6 TO 8 FEET WILL GENERATE
  LARGE BREAKING WAVES BETWEEN 8 AND 12 FEET AND SCATTERED RIP
  CURRENTS.

* TIMING: THE REST OF TODAY THROUGH EARLY WEDNESDAY.

* IMPACTS: LARGE BREAKING WAVES...DANGEROUS SURF CONDITIONS WITH 
  SCATTERED RIP CURRENTS AND MINOR LOCALIZED BEACH EROSION 
  POSSIBLE. 

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

PUNTA MULAS...VIEQUES: 	3:20 AM AST WEDNESDAY MORNING AT 1.1 FEET.

CHRISTIANSTED HARBOR  	4:54 AM AST WEDNESDAY MORNING AT 0.7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

ER/RAM/KN

HTTP://WWW.WEATHER.GOV/SANJUAN
639 
WHCA42 TJSJ 141423
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1023 AM AST TUE FEB 14 2012

...DANGEROUS SURF CONDITIONS EXPECTED...

.LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO
AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES THE
REST OF TODAY THROUGH WEDNESDAY MORNING. THESE SWELLS WILL IMPACT
THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL ISLANDS...
PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS AND
LOCALIZED BEACH EROSION.

PRZ001-002-005-008-010-012-013-VIZ001-002-142230-
/O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1000Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
1023 AM AST TUE FEB 14 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST WEDNESDAY
FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...
CULEBRA AND THE NORTHERN U.S. VIRGIN ISLANDS

* WAVES AND SURF: NORTH NORTHWEST SWELLS OF 7 TO 11 FEET WILL 
  GENERATE LARGE BREAKING WAVES BETWEEN 12 AND 18 FEET...AND 
  LOCALLY HIGHER AND NUMEROUS RIP CURRENTS. 

* TIMING: THE REST OF TODAY THROUGH EARLY WEDNESDAY.

* IMPACTS: LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS...MINOR 
  COASTAL FLOODING AND BEACH EROSION. VERY LOCALIZED FLOODING IS 
  STILL POSSIBLE IN ISOLATED AREAS ALONG THE NORTHWEST AND NORTH 
  FACING COASTLINES OF PUERTO RICO...CULEBRA AND ST. THOMAS. 

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN: 	1:45 PM AST TUESDAY AFTERNOON AT 0.9 FEET.  		
		3:34 AM AST WEDNESDAY MORNING AT 1.5 FEET.

AGUADILLA: 	1:04 PM AST TUESDAY AFTERNOON AT 1.0 FEET. 		
		2:28 AM AST WEDNESDAY MORNING AT 1.4 FEET.

ARECIBO: 	1:02 PM AST TUESDAY AFTERNOON AT 1.3 FEET.  		
		2:40 AM	AST WEDNESDAY MORNING AT 1.9 FEET.

MAYAGUEZ: 	1:47 PM AST TUESDAY AFTERNOON AT 1.0 FEET.  		
		2:52 AM AST WEDNESDAY MORNING AT 1.6 FEET.

MAGENS BAY: 	4:48 AM AST WEDNESDAY MORNING AT 1.0 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
097 
WHCA42 TJSJ 142230
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
630 PM AST TUE FEB 14 2012

...DANGEROUS SURF CONDITIONS WILL CONTINUE...

.LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO
AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES
THROUGH AT LEAST WEDNESDAY AFTERNOON. THESE SWELLS WILL CONTINUE
TO IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL
ISLANDS...PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS
AND LOCALIZED BEACH EROSION.

PRZ001-002-005-008-010-012-013-VIZ001-002-150800-
/O.EXT.TJSJ.SU.Y.0005.000000T0000Z-120215T1900Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
630 PM AST TUE FEB 14 2012

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 PM AST WEDNESDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 3 PM AST WEDNESDAY
FOR THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...
CULEBRA...VIEQUES AND THE U.S. VIRGIN ISLANDS.

* WAVES AND SURF: NORTH NORTHWEST SWELLS OF 5 TO 9 FEET WILL
  GENERATE LARGE BREAKING WAVES OF 10 TO 16 FEET...AND LOCALLY
  HIGHER AND FREQUENT RIP CURRENTS.

* TIMING: TONIGHT THROUGH AT LEAST WEDNESDAY AFTERNOON.

* IMPACTS: LARGE BREAKING WAVES...FREQUENT RIP CURRENTS AND BEACH
  EROSION.

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN:	3:34 AM AST WEDNESDAY MORNING AT 1.5 FEET.
 		2:42 PM AST WEDNESDAY AFTERNOON AT 0.8 FEET.

AGUADILLA:  	2:28 AM AST WEDNESDAY MORNING AT 1.4 FEET.
		2:02 PM AST WEDNESDAY AFTERNOON AT 0.9 FEET.

ARECIBO: 	2:40 AM AST WEDNESDAY MORNING AT 1.8 FEET.
 		1:57 PM AST WEDNESDAY AFTERNOON AT 1.2 FEET.

MAYAGUEZ: 	2:52 AM AST WEDNESDAY MORNING AT 1.6 FEET.
		2:53 PM AST WEDNESDAY AFTERNOON AT 1.0 FEET.

MAGENS BAY: 	4:48 AM AST WEDNESDAY MORNING AT 1.0 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
471 
WHCA42 TJSJ 150736
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
336 AM AST WED FEB 15 2012

...DANGEROUS SURF CONDITIONS WILL CONTINUE...

.LARGE...LONG PERIOD NORTH NORTHWEST SWELLS WILL CONTINUE TO
AFFECT THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES
THROUGH AT LEAST THIS AFTERNOON. THESE SWELLS WILL CONTINUE
TO IMPACT THE NORTHWEST THROUGH NORTHEAST COASTS OF THE LOCAL
ISLANDS...PRODUCING LARGE BREAKING WAVES...NUMEROUS RIP CURRENTS
AND LOCALIZED BEACH EROSION.

PRZ001-002-005-008-010-012-013-VIZ001-002-151900-
/O.CON.TJSJ.SU.Y.0005.000000T0000Z-120215T1900Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
336 AM AST WED FEB 15 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON. 

* WAVES AND SURF: NORTH NORTHWEST SWELLS OF 5 TO 9 FEET WILL 
  GENERATE LARGE BREAKING WAVES OF 10 TO 16 FEET...AND LOCALLY 
  HIGHER AND FREQUENT RIP CURRENTS. 

* TIMING: TONIGHT THROUGH AT LEAST WEDNESDAY AFTERNOON.

* IMPACTS: LARGE BREAKING WAVES...FREQUENT RIP CURRENTS AND 
  BEACH EROSION. 

* THE TIMES AND HEIGHTS OF THE NEXT HIGH TIDES FOR THE FOLLOWING 
  LOCATIONS ARE: 

SAN JUAN:	3:34 AM AST THIS MORNING AT 1.5 FEET.  		
 		2:42 PM AST THIS AFTERNOON AT 0.8 FEET.

AGUADILLA: 	2:28 AM AST THIS MORNING AT 1.4 FEET.  
 		2:02 PM AST THIS AFTERNOON AT 0.9 FEET.

ARECIBO: 	2:40 AM AST THIS MORNING AT 1.8 FEET.  		
		1:57 PM AST THIS AFTERNOON AT 1.2 FEET.

MAYAGUEZ: 	2:52 AM AST THIS MORNING AT 1.6 FEET. 		
 		2:53 PM AST THIS AFTERNOON AT 1.0 FEET.

MAGENS BAY: 	4:48 AM AST THIS MORNING AT 1.0 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$


HTTP://WWW.WEATHER.GOV/SANJUAN
090 
WHCA42 TJSJ 151909
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
309 PM AST WED FEB 15 2012


PRZ001-002-005-008-010-012-013-VIZ001-002-152015-
/O.EXP.TJSJ.SU.Y.0005.000000T0000Z-120215T1900Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
309 PM AST WED FEB 15 2012

...HIGH SURF ADVISORY HAS EXPIRED...

MODEL GUIDANCE AS WELL AS OBSERVATIONS INDICATE THAT THE SEA
CONDITIONS ARE IMPROVING AND WILL CONTINUE TO IMPROVE THROUGH 
THE THURSDAY MORNING. ALTHOUGH...ROUGH AND HAZARDOUS SEAS
CONTINUE ACROSS THE LOCAL WATERS...IT IS NOT SUFFICIENT TO
GENERATE 10 FOOT BREAKING WAVES...THEREFORE THE HIGH SURF ADVISORY
HAS BEEN CANCELED.

SMALL CRAFT ADVISORIES HOWEVER CONTINUES IN EFFECT FOR THE
ATLANTIC AND PART OF THE CARIBBEAN WATERS. 

$$


HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Feb 12, 12:53 PM CST, 7 hours 40 minutes earlier.

Area forecast discussion, Feb 12, 12:53 PM CST, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
253 PM AST SUN FEB 12 2012

.SYNOPSIS...COLD FRONT APPROACHING THE LOCAL AREA EXPECTED TO
STALL TO THE NORTHWEST OF PUERTO RICO...BRINGING MORE MOISTURE AND
INSTABILITY FOR MONDAY AND TUESDAY. A HIGH PRESSURE WILL BUILD
BEHIND THIS FRONT MID WEEK.

&&

.DISCUSSION...VERY DRY CONDITIONS PREVAIL TODAY WITH PW VALUES OF
1.28 IN LATEST 12/12Z TJSJ SOUNDING. CONDITIONS WILL CONTINUE
MAINLY DRY THROUGH MONDAY NIGHT...AS RELATIVELY STABLE CONDITIONS
PREVAIL. A COLD FRONT WILL APPROACH THE LOCAL AREA MONDAY NIGHT
INTO TUESDAY...BUT IS EXPECTED TO STALL NORTHWEST OF THE AREA.
HOWEVER...CLOUDINESS WITH SOME SHOWERS WILL BE POSSIBLE BOTH
DAYS...AS THE SYSTEM INTERACTS WITH LOCAL TOPOGRAPHY AND AN
UNSTABLE CONDITIONS AT UPPER LEVELS. IN THE LONG TERM...NO
SIGNIFICANT WEATHER EVENTS ARE FORECAST TO AFFECT THE LOCAL REGION.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS ALL TAF
SITES NEXT 24 HOURS.

&&

.MARINE...BUOY 41047 LOCATED NEAR 660 MILES FROM AGUADIILA...IS
SHOWING SIGNIFICANT WAVE HEIGHT OF 19.4 FEET AT 11 SECONDS. THESE
SWELLS ARE EXPECTED TO ARRIVE TO OUR COASTAL WATERS BEGINNING
MONDAY AFTERNOON. REFER TO MARINE PRODUCTS FOR FURTHER INFORMATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  70  81  71  82 /   0   0  20  20
STT  71  83  73  84 /  10  10  10  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM 3 PM MONDAY TO 3 AM AST THURSDAY FOR
     ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

64/71
Hazardous weather outlook, Feb 12, 3:22 AM CST, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
522 AM AST SUN FEB 12 2012

AMZ710>745-PRZ001>013-131030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
522 AM AST SUN FEB 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
FIRE DANGER WILL CONTINUE TO BE ELEVATED DUE TO FUELS WHICH REMAIN
VERY DRY ACROSS MUCH OF THE SOUTH COASTAL AREAS. NO OTHER
HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
LARGE SWELL WILL MOVE INTO THE AREA'S NORTHERN WATERS MONDAY
THROUGH TUESDAY BRINGING HIGH SURF AND DANGEROUS RIP CURRENTS TO
COASTS OF PUERTO RICO WITH NORTHERN EXPOSURES.

FIRE DANGER WILL CONTINUE TO BE ELEVATED DUE TO FUELS WHICH REMAIN
VERY DRY ACROSS MUCH OF THE SOUTH COASTAL AREAS.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT
EXPECTED TODAY.

AMZ715-725-VIZ001-002-131030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
522 AM AST SUN FEB 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
LARGE SWELL WILL MOVE INTO THE AREA'S NORTHERN WATERS MONDAY
THROUGH TUESDAY BRINGING HIGH SURF AND DANGEROUS RIP CURRENTS TO
THE NORTHERN U.S. VIRGIN ISLANDS.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT
EXPECTED TODAY.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:33 PM CSTCoastal Flood WatchJSJ16 hr
Feb 13, 12:40 PM CSTCoastal Flood AdvisoryJSJ17 hr

Nearby

High Surf Advisories in Puerto Rico, 2012High Surf Advisories in U.S. Virgin Islands, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.